Item Image
Unif Title Portugaliae mathematica (Online)
Title Portugaliae mathematica [electronic resource].
Publication Lisboa : Gazeta de matemática
Frequency 4 no. a year, 1941-
Annual, 1937-40
Pub Date v. 1- 1937-
Note Editors: v. 1- A. Monteiro and others.
Access Available only to authorized users.
System Req Mode of access: World Wide Web.
Note Contributions in English, French, German, Italian or Portuguese.
Issued By Vols. 1-4 published by Faculdade de Ciências, Universidade de Lisboa; <v. 35, no. 3/4-> by Gazeta de matemática.
Indexes Vols. 1-20, 1937-61.
Subject Mathematics -- Periodicals.
Mathématiques -- Périodiques.
Mathematics. (OCoLC)fst01012163
Genre Electronic journals.
Addl. Author Monteiro, Antonio A. R., 1907-1980.
Faculdade de Ciências de Lisboa.
Thomson Gale (Firm)
Serials Solutions, distributor.
Key Title Port. math.
Portugaliae mathematica
Journal Title Portugaliae mathematica
Addl. Title Gazeta de matemática.
ISSN 0032-5155 0032-5155 z

Location CALL # Status Message
 Electronic Resource  eJOURNAL    ONLINE  (ONLINE)